# SDR UPS07849860

- Difficulty date: May 25, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FELL OUT OF CONTAINER WHEN OPENING EXIT DOOR.  REINSTALLED SLIDE IAW MM 25-60-01-2.
